Meds, Mind, Body & Benefits > Lipodystrophy & Metabolic Problems

face wasting and belly fat

(1/1)

poss53:
I just switched from combivir and viramune to truvada and isentress.  Was on both meds for over 15 years. Will the belly fat go away if I continue to exercise and will I regain some of the muscle in my upper legs.  Also what about the loss of muscle in my face below my eyes?  Is there anything I can do to improve these areas?  I really don't want to take shots .  Any suggestions would be greatly appreciated.

deibster:
Hello Poss53,
I have Lipodistrophy from Zerit(d4T) and Kaletra. I've been off of the Zerit for several years & the Kaletra for 3 years. I've been told that it is very unlikely that my belly fat will go away.

A poz friend had severe facial wasting, I'm not sure what meds it was from. I do know that now, 3 years later, his face looks much better without any extraordinary measures. So, I would say that you'd see progress in your face but it will take 2 to 4 years. Best wishes.
Hugs from Provincetown, deibster

Navigation

[0] Message Index

Go to full version